# SDR FDEA200901300403

- Difficulty date: January 30, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR ON RT FUSELAGE STA 1093, LONGERON 38-39.  EXISTING DOUBLER REPAIR ON THE RT FUSELAGE STA 1093, LONGERON 38-39 EVALUATED AND FOUND NOT CARRIED OUT IN ACCORDANCE WITH ANY REPAIR SCHEME.  EXISTING DOUBLER REPAIR ON THE RT FUSELAGE STA 1093, LONGERON 38-39 RE-EVALUATED AND REPAIR FOUND CARRIED OUT IN ACCORDANCE WITH SRM 53-20-00 FIG 6 VOL I AND EA 1-5330-127893,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
